# SDR CALA2011010700012

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 59,354 hours, 6,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FAILED EPAS BATTERY REPLACEMENT TEST (REF W/C 25-5210- 1-9801.  REMOVED AND REPLACED DOOR OPEN SWITCH S52125 OPS CHECKS GOOD.  PER M/M 52-11-28-000-802, EPAS BATTERY REPLACEMENT TEST PASS.  PER W/C 25-5210-1-9801, RII ONLY.
